... give me same meds now for 8yrs i keep saying something aint working but same lithium prozac atavan seriquil im trying to fight all this feels alone my bipolar is still wreckless n adhd they say its in my meds like ativan..i never know what ive did suppose to do n did i do it rite... im a ticking time bomb n i tell my psych doctor i done been thru 4 docts cause they prescibe instead of listening me iwant better thats my goal i do therapy with doc n my home... does anyone have this prob im fixing to get rid of this doc heck ill be a gennie pig sumn just quit writing whats wrote before as im crying n saying im feel time to blow n u write me prozac i been on for 12 yrs damn
I am bipolar I ocd depression adhd n narcolepsy I cant seem to find the phychistrist that dont just?
- 26 Jan 2014 by BattleisMine
- 26 January 2014
- ativan, prozac, depression, bipolar disorder, narcolepsy, obsessive compulsive disorder, attention-deficit hyperactivity disorder (adhd), lithium
I hear your frustration and feel for you. Maybe you have, but try to explain to the doctor what is not working right. Are you still depressed, manic, still feeling like you are not making progress, explain these things to the doc. Tell him/her the prozac is not working if your depression is still bad. I have had to change my antidepressant every 5 or so years cause my body gets use to them and they stop working. I highly recommend you keep a journal of your feelings and frustrations and share this with your doctor and therapist. The more you can explain your day-to-day issues the better the doctor can assess your situation.
I notice of the medications you are taking nothing is being prescribed for the narcolepsy. Is there a reason for this? Does it affect your daily functioning? The ativan and seroquel are going to make you sleepy anyway. Do you take these at night only?
Keep your chin up and be your own best friend. People with mental illness have to stand up for our selves.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Dec 2016 • 3 answers
Updated 4 Oct 2010 • 1 answer
Updated 10 Nov 2011 • 3 answers
Updated 20 Dec 2012 • 4 answers
Updated 14 Jul 2018 • 1 answer